# SDR CALA2011032300162

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 64,342 hours, 16,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101076130K
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 2L DETACHED EXIT SIGN RE-ATTACHED.
